• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

Vertices of FFLV polytopes

Journal of Algebraic Combinatorics. 2017. Vol. 45. No. 4. P. 1083-1110.

FFLV polytopes describe monomial bases in irreducible representations of (Formula presented.) and (Formula presented.). We study various sets of vertices of FFLV polytopes. First, we consider the special linear case. We prove the locality of the set of vertices with respect to the type A Dynkin diagram. Then we describe all the permutation vertices and after that we describe all the simple vertices and prove that their number is equal to the large Schröder number. Finally, we derive analogous results for symplectic Lie algebras.